MathSciNet Relay Station
MathSciNet bibliographic data
MR509499 (82h:14011) 14D20 (14F05)
Maruyama, Masaki Moduli of stable sheaves. II. J. Math. Kyoto Univ. 18 (1978), no. 3, 557–614.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement